CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST 2012, 28(5) 471-478 DOI:      ISSN: 1001-4268 CN: 31-1256

Current Issue | Archive | Search                                                            [Print]   [Close]
article
Information and Service
This Article
Supporting info
PDF(188KB)
[HTML]
Reference
Service and feedback
Email this article to a colleague -mixing sequence, weighted sum, complete
convergence, moment complete convergence.

��. URL:" name=neirong>
Add to Bookshelf
Add to Citation Manager
-Mixing Random Variables[J]. Ӧ�ø���ͳ��, 2012,28(5): 471-478')" href="#">Cite This Article
Email Alert
Keywords
Authors
PubMed

Moment Complete Convergence for Weighted Sums of -Mixing Random Variables

Zhang Zhihua, Chen Pingyan

Department of Statistics, Xiamen University,  Department of Mathematics, Jinan University

Abstract��

In this paper, the authors discuss the moment
complete convergence for weighted sums of -mixing random
variables, and obtains the sufficient condition for moment complete
convergence of -mixing sequence under some mixing rate
condition, which generalize the result of moment complete
convergence for weighted sums of i.i.d. random variables to
-mixing random variables.

Keywords��
Received  Revised  Online:  
DOI:
Fund:
Corresponding Authors: Zhang Zhihua
Email:
About author:

References��
Similar articles

Copyright by CHINESE JOURNAL OF APPLIED PROBABILITY AND STATIST